On unitals with many Baer sublines
dc.contributor.author | Ball, Simeon | en |
dc.contributor.author | Blokhuis, Aart | en |
dc.contributor.author | O'Keefe, Christine M. | en |
dc.date.issued | 1999 | en |
dc.description.statementofresponsibility | Simeon Ball, Aart Blokhuis, Christine M. O'Keefe | en |
dc.identifier.citation | Designs, Codes and Cryptography, 1999; 17(1-2):237-252 | en |
dc.identifier.doi | 10.1023/A:1026487412101 | en |
dc.identifier.issn | 0925-1022 | en |
dc.identifier.uri | http://hdl.handle.net/2440/3528 | |
dc.language.iso | en | en |
dc.title | On unitals with many Baer sublines | en |
dc.type | Journal article | en |